RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1898, Volume 9, Issue 2, Pages 105–150 (Mi izv4601)  

La légende de Hakîm-Ata

C. Salemann


Full text: PDF file (7289 kB)

Citation: C. Salemann, “La légende de Hakîm-Ata”, Bulletin de l'Académie Impériale des Sciences, 9:2 (1898), 105–150

Citation in format AMSBIB
\Bibitem{Sal98}
\by C.~Salemann
\paper La l\'egende de Hak\^{\i}m-Ata
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1898
\vol 9
\issue 2
\pages 105--150
\mathnet{http://mi.mathnet.ru/izv4601}


Linking options:
  • http://mi.mathnet.ru/eng/izv4601
  • http://mi.mathnet.ru/eng/izv/v9/i2/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:96
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019